Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 115, NWS Austin/San Antonio, TX

September 26, 2011Burnet County, Williamson County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Sep 26, 2011, 8:13 PM CDT for Burnet County, Williamson County, Texas. It was in force for 62 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 26, 2011, 8:13 PM CDT (01:13 UTC)
Expired
Sep 26, 2011, 9:15 PM CDT
In force
62 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Burnet County, TX, Williamson County, TX

The radar

The Ft Hood radar (KGRK), 35 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 26, 8:21 PM CDTHAIL 0.72 Nw Briggs, TXDIME SIZE HAIL... HEAVY RAIN AND LOTS OF LIGHTNING.
Sep 26, 8:30 PM CDTTSTM WND DMG1 S Andice, TXPOWERLINES DOWN ALONG RANCH ROAD 2338.
Sep 26, 8:41 PM CDTHAIL 0.251 S Florence, TXPEA SIZE HAIL... HEAVY RAIN AND WIND GUSTS 30 TO 40 MPH.
Sep 26, 8:47 PM CDTHAIL 0.252 W Florence, TXPEA SIZE HAIL AND WIND GUST TO 47 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.2 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-09-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1008 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-09-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1008 J/kg
Mixed-layer CIN
-351 J/kg
Mixed-layer LCL
1949 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
260 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

744 
WUUS54 KEWX 270113
SVREWX
TXC053-491-270215-
/O.NEW.KEWX.SV.W.0115.110927T0113Z-110927T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
813 PM CDT MON SEP 26 2011

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL BURNET COUNTY...
  NORTHERN WILLIAMSON COUNTY...

* UNTIL 915 PM CDT.

* AT 810 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR MAHOMET...
  OR 11 MILES NORTHEAST OF BERTRAM...AND MOVING EAST AT 25 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE ANDICE...FLORENCE...
  GEORGETOWN DAM...SUN CITY...GEORGETOWN...SERENADA...WEIR...
  JARRELL...GRANGER AND BARTLETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3091 9782 3088 9762 3080 9741 3061 9737
      3067 9798 3090 9795 3093 9783
TIME...MOT...LOC 0113Z 258DEG 23KT 3082 9788

$$
2 follow-up statements
902 
WWUS54 KEWX 270131
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
831 PM CDT MON SEP 26 2011

TXC053-270141-
/O.CAN.KEWX.SV.W.0115.000000T0000Z-110927T0215Z/
BURNET TX-
831 PM CDT MON SEP 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BURNET COUNTY IS
CANCELLED...

LAT...LON 3074 9792 3085 9786 3088 9783 3090 9781
      3088 9762 3080 9741 3061 9737
TIME...MOT...LOC 0131Z 260DEG 22KT 3082 9777

$$

TXC491-270215-
/O.CON.KEWX.SV.W.0115.000000T0000Z-110927T0215Z/
WILLIAMSON TX-
831 PM CDT MON SEP 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHERN WILLIAMSON COUNTY...

AT 825 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR FLORENCE...OR
11 MILES NORTHWEST OF SERENADA...MOVING EAST AT 25 MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE WEIR...THEON...JARRELL...
WALBURG...SCHWERTNER...GRANGER...WATERLOO AND BARTLETT.

LAT...LON 3074 9792 3085 9786 3088 9783 3090 9781
      3088 9762 3080 9741 3061 9737
TIME...MOT...LOC 0131Z 260DEG 22KT 3082 9777

$$
095 
WWUS54 KEWX 270159
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
859 PM CDT MON SEP 26 2011

TXC491-270215-
/O.CON.KEWX.SV.W.0115.000000T0000Z-110927T0215Z/
WILLIAMSON TX-
859 PM CDT MON SEP 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR CENTRAL WILLIAMSON COUNTY...

AT 855 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE 
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 
MPH.  THIS STORM WAS LOCATED NEAR JARRELL...OR 8 MILES NORTHEAST OF 
SERENADA...MOVING EAST AT 25 MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE WALBURG...SCHWERTNER...
WATERLOO...GRANGER AND BARTLETT.

LAT...LON 3072 9772 3084 9768 3088 9766 3088 9762
      3080 9741 3061 9737
TIME...MOT...LOC 0159Z 267DEG 20KT 3080 9760

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 26, 7:05 PM CDT, 1 hour 8 minutes earlier.

Area forecast discussion, Sep 26, 7:05 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
705 PM CDT MON SEP 26 2011

.DISCUSSION...
SEE BELOW FOR 00Z AVIATION DISCUSSION.

&&

.AVIATION...
VFR CONDITIONS WILL GENERALLY PREVAIL THROUGH THIS EVENING. AN
AREA OF CONVECTION ACROSS THE HILL COUNTRY IS EXPECTED TO CONTINUE
THROUGH THE EVENING HOURS. HAVE INCLUDED CB THROUGH ABOUT 03/04Z
AT KAUS AND KDRT...BUT SHRA/TSRA SHOULD STAY NORTH OF TAF TERMINALS
WITH THE MAJORITY OF THE ACTIVITY BETWEEN KT82 AND KGTU. CONVECTION
IS EXPECTED TO DIE OFF WITH THE LOSS OF DIURNAL HEATING THIS
EVENING AND IS NOT ANTICIPATED TO PERSIST BEYOND 04Z. SE-SLY SFC
WINDS OF 10 TO 15 KTS THIS EVENING WILL ENABLE GOOD MOISTURE
ADVECTION INTO THE LOWER LEVELS...RESULTING A STRATUS DECK
DEVELOPING OVERNIGHT MAINLY ALONG AND SOUTHEAST OF THE I-35
CORRIDOR. MVFR CIGS WILL DEVELOP AT KSAT/KSSF BY 09/10Z AND SPREAD
TO KAUS BY 10/11Z. GOOD VERTICAL MIXING IN THE MID-MORNING HOURS
WILL ENABLE THE STRATUS TO LIFT/BURN OFF BY 14/15Z...WITH VFR
CONDITIONS PREVAILING THROUGH THE REMAINDER OF THE TAF PERIOD. SE-
SLY SFC WINDS WILL DECREASE TO AOB 10 KTS OVERNIGHT BEFORE
INCREASING AGAIN TO 10 TO 15 KTS AFTER 15Z.

&&

.PREV DISCUSSION... /ISSUED 514 PM CDT MON SEP 26 2011/

UPDATE...
QUICK UPDATE TO EXPAND POPS.

DISCUSSION...
A BROKEN LINE OF CONVECTION SPREAD ACROSS THE HILL COUNTRY WILL
CONTINUE TO GENERATE ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS THROUGH THIS EVENING. THE BEST COVERAGE WILL
GENERALLY BE ACROSS THE EASTERN HILL COUNTRY AND ADJACENT
AREAS. HOWEVER...BACK-BUILDING AT THE TAIL-END OF THE SYSTEM
INDICATES THE POTENTIAL FOR AN ISOLATED STORM TO REACH AS FAR
SOUTH AS HIGHWAY 90. QPF AMOUNTS APPEAR TO BE LACKLUSTER THROUGH
THE NEXT FEW HOURS AS MUCH OF THE RAIN WILL EVAPORATE BEFORE
HITTING THE GROUND THANKS TO HOT TEMPS AT THE SFC AND THROUGH THE
BOUNDARY LAYER. ADDITIONAL DEVELOPMENT IS EXPECTED THROUGH THE
EVENING HOURS...WITH A BETTER SHOT AT MEASURABLE PRECIPITATION.

STRONG OUTFLOWS AND GUSTY WINDS REMAIN A POSSIBILITY THROUGH THIS
EVENING.

HAVE EXPANDED SLIGHT CHANCE POPS TO AREAS ALONG AND NORTH OF A
LINE FROM EAGLE PASS TO SAN ANTONIO TO LA GRANGE...WITH THE
HIGHEST POPS (STILL 20 PERCENT FOR THE TIME BEING UNTIL BETTER
COVERAGE DEVELOPS) CONCENTRATED ACROSS THE HILL COUNTRY EASTWARD
TO THE AUSTIN METRO AREA. NEW ZONES WILL BE OUT SHORTLY.

PREV DISCUSSION... /ISSUED 320 PM CDT MON SEP 26 2011/

DISCUSSION...
ABOVE NORMAL HIGHS TO PERSIST FOR MUCH OF THE WORK WEEK BEFORE A
COLD FRONT FINALLY BRINGS NEAR NORMAL TEMPERATURES INTO THE AREA
FRIDAY INTO THE WEEKEND. DEEP UPPER LOW REMAINS NEARLY CUT OFF
FROM THE PREDOMINANT WESTERLIES TO HELP PROMOTE CONTINUED UPPER
RIDGING OVER THE WESTERN HALF OF THE US. THE PATTERN ALSO
CONTINUES TO PROLONG ELEVATED FIRE WEATHER CONDITIONS...WITH
MODERATE WIND GUSTS AND CHANGING WIND DIRECTIONS BEING THE PRIMARY
CONCERN.

IN THE SHORT TERM...A COLLECTION OF SHORT WAVE DISTURBANCES ARE
MOVING IN WESTERLY FLOW ALOFT THAT IS UNDERCUTTING THE WRN US
UPPER RIDGE. THESE DISTURBANCES CAN BE HARD TO DEFINE THROUGH
SATELLITE IMAGERY DUE TO THE LACK OF MOISTURE...BUT SOME
INDIVIDUAL FEATURES CAN BE SEEN LATE THIS AFTERNOON SOUTH OF THE
AZ BORDER...OVER CENTRAL NM...AND THE SMALLER ONE MENTIONED
EARLIER TO BE MOVING ACROSS WEST CENTRAL TX. A MIXED OUT DRY-LINE
OVER THE I-35 CORRIDOR WILL ALSO MAKE CONVECTIVE INITIATION
DIFFICULT...ESPECIALLY CONSIDERING THE LACK OF SURFACE BASED
CUMULUS. WILL EXPAND ISOLATED POPS/WX DEEPER INTO THE HILL COUNTRY
TO NEAR FREDERICKSBURG...AND HAVE THE HWO MENTION GUSTY WINDS AS
TRIPLE DIGIT HEAT HAS CONFIDENCE SLIGHTLY INCREASED ON CONVECTIVE
INITIATION SOMEWHERE IN THIS AREA. THESE FEATURES WILL AGAIN BE A
FOCUS TUESDAY AS THE BROADER WEATHER PATTERN DOES NOT CHANGE MUCH
UNTIL WEDNESDAY.

THE DRIER ECMWF APPEARS TO HAVE THE BETTER HANDLE ON MEDIUM RANGE
PROJECTIONS IN DEVELOPING THE WRN US RIDGE...BUT SOME GFS
INFLUENCE WAS FACTORED INTO ALLOWING FOR MORE MOISTURE AND
INSTABILITY UNDERCUTTING THE RIDGE ALONG THE SRN US BORDER WED-
FRI. THE SLOWER THAN PROJECTED TRENDS OF THE CUT-OFF LOW SHOULD
SUPPORT MORE ABOVE NORMAL TEMPS...BUT THE MOISTURE...AND
POSSIBILITY OF FURTHER DESTABILIZATION TO BE DRAWN IN FROM
HURRICANE HILLARY KEEPS THE TEMPERATURES IN THIS FORECAST ON A
GRADUAL DOWNWARD TREND...WHILE LOW CONFIDENCE ISOLATED POPS
CONTINUE OFF AND ON THROUGH THURSDAY. A MORE SIGNIFICANT TREND
SHOULD BE NOTICED WHEN THE FRONTAL PASSAGE FINALLY GETS TRACTION
FROM A STRONGER SURFACE HIGH EARLY FRIDAY. THIS FRONTAL PUSH
SHOULD BRING ABOUT A MORE NOTICEABLE AIR MASS CHANGE WITH DRIER
AIR AND THE REMOVAL OF POPS. STILL AM NOT CONFIDENT THAT THE
PACIFIC MOISTURE TAP WILL BE CUT OFF...BUT WOULD EXPECT PARTLY
CLOUDY SKIES FROM MOSTLY MID AND HIGH LEVEL CLOUDS THIS WEEKEND.

FIRE WEATHER...
ELEVATED FIRE WEATHER CONDITIONS CONTINUE TO BE MENTIONED FOR THIS
AFTERNOON AND THIS EVENING...AND WILL BE ADDED FOR TUESDAY
AFTERNOON. THE REASONING IS SHIFTED LESS ON THE GENERAL AFTERNOON
GUSTY WINDS AND MORE ON THE CONCERN FOR OUTFLOW WINDS FROM
CONVECTION ON A HOT DAY. INCREASED RH VALUES AND INCREASING MID
LEVEL CLOUD COVER SHOULD HELP LIMIT THE POTENTIAL FOR A RED FLAG
EVENT. THE COLD FRONT ON FRIDAY SHOULD ALSO BE MONITORED AS POOR
TIMING OR A SHIFT BACK TO A DRYING TREND COULD OCCUR.

CLIMATE...
RECORD HIGHS TODAY   TUESDAY
  SAT      103/2005  102/2005
  AUS      107/2005  105/1953
  ATT      107/2005  103/2005
  DRT      106/2005  104/2005

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              74 100  71  99  73 /  20  20  20  20  10
AUSTIN BERGSTROM INTL AIRPORT  70  99  69  98  69 /  20  20  20  20  10
NEW BRAUNFELS MUNI AIRPORT     72  99  74  98  69 /  10  20  20  20  10
BURNET MUNI AIRPORT            71  98  68  97  70 /  20  20  20  20  10
DEL RIO INTL AIRPORT           72 101  73  98  71 /  10  10  10  20  10
GEORGETOWN MUNI AIRPORT        70  97  68  97  69 /  20  20  20  20  10
HONDO MUNI AIRPORT             71 101  70  99  69 /  10  10  10  20  10
SAN MARCOS MUNI AIRPORT        73  98  71  97  71 /  10  20  20  20  10
LA GRANGE - FAYETTE REGIONAL   74  97  73  96  72 /  10  20  20  20  10
SAN ANTONIO INTL AIRPORT       74  99  73  97  73 /  10  20  20  20  10
STINSON MUNI AIRPORT           73 101  72  99  74 /  -   10  10  20  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...09
SYNOPTIC/GRIDS...25
PUBLIC SERVICE/DATA COLLECTION...32
Hazardous weather outlook, Sep 26, 3:45 PM CDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
345 PM CDT MON SEP 26 2011

TXZ171>173-183>194-202>209-217>225-228-271200-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
345 PM CDT MON SEP 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING ACROSS THE
NORTHEASTERN PORTIONS OF SOUTH CENTRAL TEXAS. ANY STORMS THAT
DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE GUSTY WINDS AND
OUTFLOW WINDS. BECAUSE OF THE GUSTY WIND THREAT...ELEVATED FIRE
WEATHER CONDITIONS ARE POSSIBLE DURING THE EVENING ACROSS THE
NORTHEASTERN PORTIONS OF SOUTH CENTRAL TEXAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS THE NORTHERN HALF OF
SOUTH CENTRAL TEXAS TUESDAY AFTERNOON AND EVENING. ANY STORMS THAT
DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE GUSTY WINDS AND OUTFLOW
WINDS. THIS WILL CAUSE ELEVATED FIRE WEATHER CONDITIONS ACROSS THE
NORTHERN HALF OF SOUTH CENTRAL TEXAS...MAINLY DURING THE AFTERNOON
AND INTO THE EVENING.

AFTER TUESDAY EVENING NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Sep 26, 6:32 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
632 PM CDT MON SEP 26 2011

TXZ172-270015-
BURNET-
632 PM CDT MON SEP 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BURNET COUNTY UNTIL 715
PM CDT...

AT 627 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF TOW...OR 12 MILES NORTH OF
BUCHANAN DAM...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM ALONG WITH
PENNY SIZE HAIL.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LAKE VICTOR...
  SUNNYLANE...
Local storm report, Sep 26, 7:05 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
705 PM CDT MON SEP 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             10 NE TOW               30.98N  98.34W
09/26/2011  E0.25 INCH       BURNET             TX   PUBLIC

            PEA SIZE HAIL... HEAVY RAIN AND STRONG WINDS.

&&

EVENT NUMBER EWX1100318

PM
Special weather statement, Sep 26, 7:21 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
721 PM CDT MON SEP 26 2011

TXZ172-173-270115-
BURNET-WILLIAMSON-
721 PM CDT MON SEP 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BURNET AND NORTHWESTERN
WILLIAMSON COUNTIES UNTIL 815 PM CDT...

AT 716 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
COPPERAS COVE TO INKS LAKE STATE PARK...AND MOVING EAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.  FREQUENT LIGHTNING IS ALSO EXPECTED.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  BURNET...
  BERTRAM...
  WATSON...
  SHADY GROVE...
  JOPPA...
  BRIGGS...
  OATMEAL...
  MAHOMET...
  FLORENCE...
  ANDICE...

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 27, 2:21 PM CDTRed Flag WarningEWXBastrop, Bexar, Blanco, Burnet, Caldwell, Comal and 15 more11 hr
Sep 27, 3:11 PM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Llano49 min
Sep 27, 4:11 PM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie, Llano49 min
Sep 27, 4:25 PM CDTSevere Thunderstorm WarningEWXBlanco50 min
Sep 27, 4:26 PM CDTSevere Thunderstorm WarningEWXLlano34 min
Sep 27, 4:52 PM CDTSevere Thunderstorm WarningEWXGillespie, Kendall38 min
Sep 27, 4:59 PM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Llano46 min
Sep 27, 5:12 PM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie, Kendall33 min
Sep 27, 5:29 PM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Llano, Travis, Williamson46 min
Sep 27, 5:38 PM CDTSevere Thunderstorm WarningEWXBurnet, Llano52 min
Sep 27, 5:43 PM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie, Kendall, Kerr47 min
Sep 27, 6:32 PM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Comal, Kendall, Kerr, Medina43 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.